A homology theory for spanning tress of a graph

Research output: Contribution to journalArticle

89 Citations (Scopus)
Original languageEnglish
Pages (from-to)241-251
Number of pages11
JournalActa Mathematica Academiae Scientiarum Hungaricae
Volume30
Issue number3-4
DOIs
Publication statusPublished - Sep 1977

Fingerprint

Homology
Graph in graph theory

ASJC Scopus subject areas

  • Mathematics(all)

Cite this

A homology theory for spanning tress of a graph. / Lovász, L.

In: Acta Mathematica Academiae Scientiarum Hungaricae, Vol. 30, No. 3-4, 09.1977, p. 241-251.

Research output: Contribution to journalArticle

@article{b2df9c9862f543bc9f0a59a4bf270787,
title = "A homology theory for spanning tress of a graph",
author = "L. Lov{\'a}sz",
year = "1977",
month = "9",
doi = "10.1007/BF01896190",
language = "English",
volume = "30",
pages = "241--251",
journal = "Acta Mathematica Hungarica",
issn = "0236-5294",
publisher = "Springer Netherlands",
number = "3-4",

}

TY - JOUR

T1 - A homology theory for spanning tress of a graph

AU - Lovász, L.

PY - 1977/9

Y1 - 1977/9

UR - http://www.scopus.com/inward/record.url?scp=0002487211&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=0002487211&partnerID=8YFLogxK

U2 - 10.1007/BF01896190

DO - 10.1007/BF01896190

M3 - Article

AN - SCOPUS:0002487211

VL - 30

SP - 241

EP - 251

JO - Acta Mathematica Hungarica

JF - Acta Mathematica Hungarica

SN - 0236-5294

IS - 3-4

ER -